# SDR AALA2009021100069

- Difficulty date: January 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT STATION 200 BETWEEN SEAT TRACKS 5 AND 6.  AREA OF DISCREPANCY IS ONE INCH BY SIX INCHES WITH A DEPTH OF .020 INCH.  INSTALLED NEW FLOORBOARD SUPPORT PER SRM 51-01.
